Alert archive / California / Wind Advisories in 2020
Wind Advisory 10, NWS Medford, OR
NWS Medford, OR issued this wind advisory at May 10, 2020, 3:27 AM PDT for Modoc County, Siskiyou County, California; Klamath County, Lake County, Oregon. It took effect at May 11, 2020, 10:00 AM PDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- May 10, 2020, 3:27 AM PDT (10:27 UTC)
- In effect from
- May 11, 2020, 10:00 AM PDT
- Expired
- May 12, 2020, 12:00 AM PDT
- In force
- 14 hr
- Issued by
- NWS Medford, OR
Counties Modoc County, CA, Siskiyou County, CA, Klamath County, OR, Lake County, OR
The radar
The Medford radar (KMAX), 115 km from the middle of the area, began a volume at 10:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 10.5 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 94 J/kg
- Mixed-layer CIN
- -231 J/kg
- Mixed-layer LCL
- 3382 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -45 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted.
932 WWUS76 KMFR 101027 NPWMFR URGENT - WEATHER MESSAGE National Weather Service Medford OR 327 AM PDT Sun May 10 2020 CAZ081-102200- /O.NEW.KMFR.WI.Y.0010.200511T1700Z-200512T0400Z/ Central Siskiyou County- Including the cities of Weed and Yreka 327 AM PDT Sun May 10 2020 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 9 PM PDT MONDAY... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...The Shasta Valley, including portions of Interstate 5, Weed, Montague, Yreka, Grenada, and Gazelle. * WHEN...From 10 AM to 9 PM PDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ085-ORZ030-031-102200- /O.NEW.KMFR.WI.Y.0010.200511T1900Z-200512T0700Z/ Modoc County- Northern and Eastern Klamath County and Western Lake County- Central and Eastern Lake County- Including the cities of Adel and Valley Falls 327 AM PDT Sun May 10 2020 ...WIND ADVISORY IN EFFECT FROM NOON MONDAY TO MIDNIGHT PDT MONDAY NIGHT... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...The Warner Mountains in Modoc County and portions of Lake and extreme eastern Klamath Counties. This includes the towns of Paisley, Summer Lake, Adel, and Valley Falls. This also includes portions of Highways 31, 140, and 395. * WHEN...From noon Monday to midnight PDT Monday night. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Visit us at https://www.weather.gov/Medford
6 follow-up statements
213 WWUS76 KMFR 102017 NPWMFR URGENT - WEATHER MESSAGE National Weather Service Medford OR 117 PM PDT Sun May 10 2020 CAZ081-111200- /O.CON.KMFR.WI.Y.0010.200511T1700Z-200512T0400Z/ Central Siskiyou County- Including the cities of Weed and Yreka 117 PM PDT Sun May 10 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 9 PM PDT MONDAY... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...The Shasta Valley, including portions of Interstate 5, Weed, Montague, Yreka, Grenada, and Gazelle. * WHEN...From 10 AM to 9 PM PDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ085-ORZ030-031-111200- /O.CON.KMFR.WI.Y.0010.200511T1900Z-200512T0700Z/ Modoc County- Northern and Eastern Klamath County and Western Lake County- Central and Eastern Lake County- Including the cities of Adel and Valley Falls 117 PM PDT Sun May 10 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON MONDAY TO MIDNIGHT PDT MONDAY NIGHT... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...The Warner Mountains in Modoc County and portions of Lake and extreme eastern Klamath Counties. This includes the towns of Paisley, Summer Lake, Adel, and Valley Falls. This also includes portions of Highways 31, 140, and 395. * WHEN...From noon Monday to midnight PDT Monday night. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Visit us at https://www.weather.gov/Medford
933 WWUS76 KMFR 110921 NPWMFR URGENT - WEATHER MESSAGE National Weather Service Medford OR 221 AM PDT Mon May 11 2020 CAZ081-112200- /O.CON.KMFR.WI.Y.0010.200511T1700Z-200512T0400Z/ Central Siskiyou County- Including the cities of Weed and Yreka 221 AM PDT Mon May 11 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM PDT THIS EVENING... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...The Shasta Valley, including portions of Interstate 5, Weed, Montague, Yreka, Grenada, and Gazelle. * WHEN...From 10 AM to 9 PM PDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ085-ORZ030-031-112200- /O.CON.KMFR.WI.Y.0010.200511T1900Z-200512T0700Z/ Modoc County- Northern and Eastern Klamath County and Western Lake County- Central and Eastern Lake County- Including the cities of Adel and Valley Falls 221 AM PDT Mon May 11 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT PDT TONIGHT... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...The Warner Mountains in Modoc County and portions of Lake and extreme eastern Klamath Counties. This includes the towns of Paisley, Summer Lake, Adel, and Valley Falls. This also includes portions of Highways 31, 140, and 395. * WHEN...From noon Monday to midnight PDT Monday night. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Visit us at https://www.weather.gov/Medford
181 WWUS76 KMFR 112002 NPWMFR URGENT - WEATHER MESSAGE National Weather Service Medford OR 102 PM PDT Mon May 11 2020 CAZ084-ORZ029-120300- /O.NEW.KMFR.DU.Y.0002.200511T2002Z-200512T0300Z/ Northeast Siskiyou and Northwest Modoc Counties-Klamath Basin- Including the cities of Dorris, Newell, Macdoel, Tulelake, Altamont, and Klamath Falls 102 PM PDT Mon May 11 2020 ...BLOWING DUST ADVISORY IN EFFECT UNTIL 8 PM PDT THIS EVENING... * WHAT...Visibility occasionally reduced to between one quarter of a mile and one mile in blowing dust expected with wind gusts of 40 mph. * WHERE...In California, Northeast Siskiyou and Northwest Modoc Counties. In Oregon, Klamath Basin. This includes highways 97, 140, 66 and 39. * WHEN...Until 8 PM PDT this evening. * IMPACTS...Hazardous driving conditions due to reduced visibility. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not drive into an area of blowing dust. Remember, Pull Aside, Stay Alive. && $$ CAZ081-120300- /O.CON.KMFR.WI.Y.0010.000000T0000Z-200512T0400Z/ Central Siskiyou County- Including the cities of Weed and Yreka 102 PM PDT Mon May 11 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM PDT THIS EVENING... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...The Shasta Valley, including portions of Interstate 5, Weed, Montague, Yreka, Grenada, and Gazelle. * WHEN...Until 9 PM PDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ085-ORZ030-031-120300- /O.CON.KMFR.WI.Y.0010.000000T0000Z-200512T0700Z/ Modoc County- Northern and Eastern Klamath County and Western Lake County- Central and Eastern Lake County- Including the cities of Adel and Valley Falls 102 PM PDT Mon May 11 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...The Warner Mountains in Modoc County and portions of Lake and extreme eastern Klamath Counties. This includes the towns of Paisley, Summer Lake, Adel, and Valley Falls. This also includes portions of Highways 31, 140, and 395. * WHEN...Until midnight PDT Monday night. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Areas of blowing dust could also reduce visibility at times. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Visit us at https://www.weather.gov/Medford
384 WWUS76 KMFR 120245 NPWMFR URGENT - WEATHER MESSAGE National Weather Service Medford OR 745 PM PDT Mon May 11 2020 CAZ084-ORZ029-120345- /O.EXP.KMFR.DU.Y.0002.000000T0000Z-200512T0300Z/ Northeast Siskiyou and Northwest Modoc Counties-Klamath Basin- Including the cities of Dorris, Newell, Macdoel, Tulelake, Altamont, and Klamath Falls 745 PM PDT Mon May 11 2020 ...BLOWING DUST ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING... Winds are beginning to diminish across the Klamath Basin this evening, and visibilities should begin improving for areas that have not already seem improvement. $$ CAZ081-120400- /O.CON.KMFR.WI.Y.0010.000000T0000Z-200512T0400Z/ Central Siskiyou County- Including the cities of Weed and Yreka 745 PM PDT Mon May 11 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...The Shasta Valley, including portions of Interstate 5, Weed, Montague, Yreka, Grenada, and Gazelle. * WHEN...Until 9 PM PDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ085-ORZ030-031-120700- /O.CON.KMFR.WI.Y.0010.000000T0000Z-200512T0700Z/ Modoc County- Northern and Eastern Klamath County and Western Lake County- Central and Eastern Lake County- Including the cities of Adel and Valley Falls 745 PM PDT Mon May 11 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...The Warner Mountains in Modoc County and portions of Lake and extreme eastern Klamath Counties. This includes the towns of Paisley, Summer Lake, Adel, and Valley Falls. This also includes portions of Highways 31, 140, and 395. * WHEN...Until midnight PDT Monday night. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Areas of blowing dust could also reduce visibility at times. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Visit us at https://www.weather.gov/Medford
178 WWUS76 KMFR 120348 NPWMFR URGENT - WEATHER MESSAGE National Weather Service Medford OR 848 PM PDT Mon May 11 2020 CAZ081-120500- /O.EXP.KMFR.WI.Y.0010.000000T0000Z-200512T0400Z/ Central Siskiyou County- Including the cities of Weed and Yreka 848 PM PDT Mon May 11 2020 ...WIND ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... Winds will continue to diminish to below advisory levels. $$ CAZ085-ORZ030-031-120700- /O.CON.KMFR.WI.Y.0010.000000T0000Z-200512T0700Z/ Modoc County- Northern and Eastern Klamath County and Western Lake County- Central and Eastern Lake County- Including the cities of Adel and Valley Falls 848 PM PDT Mon May 11 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...The Warner Mountains in Modoc County and portions of Lake and extreme eastern Klamath Counties. This includes the towns of Paisley, Summer Lake, Adel, and Valley Falls. This also includes portions of Highways 31, 140, and 395. * WHEN...Until midnight PDT Monday night. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Areas of blowing dust could also reduce visibility at times. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Visit us at https://www.weather.gov/Medford
719 WWUS76 KMFR 120647 NPWMFR URGENT - WEATHER MESSAGE National Weather Service Medford OR 1147 PM PDT Mon May 11 2020 CAZ085-ORZ030-031-120800- /O.EXP.KMFR.WI.Y.0010.000000T0000Z-200512T0700Z/ Modoc County- Northern and Eastern Klamath County and Western Lake County- Central and Eastern Lake County- Including the cities of Adel and Valley Falls 1147 PM PDT Mon May 11 2020 ...WIND ADVISORY WILL EXPIRE AT MIDNIGHT PDT TONIGHT... Winds have diminished below advisory criteria this evening. Breezy winds will continue into tomorrow as the low sits off the coast. $$ Visit us at https://www.weather.gov/Medford
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this wind advisory went out at May 9, 7:58 PM PDT, 7 hours 29 minutes earlier.
Area forecast discussion, May 9, 7:58 PM PDT, 7 hours 29 minutes before
Area Forecast Discussion National Weather Service Medford OR 758 PM PDT Sat May 9 2020 .DISCUSSION...Only minor updates needed for the evening, and that was to update cloud cover to account for stratus along the coast. It was another hot (for this time of year) day today. Two of our climate sites set new high temperature records this afternoon: Mt Shasta City (86) and Montague (92). High pressure will remain in control tomorrow but will begin breaking down. This will lead to another warm day Sunday, but afternoon temperatures will be cooler by a few degrees. The ridge begins breaking down in response to a strong upper low nudging eastward. Ahead of this low, southerly flow will feed moist, unstable air in the area. Hi-resolution guidance are in fairly good agreement on thunderstorms occurring late tomorrow afternoon into the evening. The most favorable area will be in eastern Douglas County and along the Cascades north of Crater Lake. This will mark the start of a drastic change in our weather for the coming week. The previous discussion covers this well and follows below. /BR-y && .AVIATION...For the 10/00Z TAF Cycle...Over the coastal waters and along the coast...IFR/LIFR marine stratus is expected to develop beginning late this evening and expand its coverage into the coastal valleys Sunday morning. The TAF at North Bend shows these lower conditions most likely developing at 10z, but it could begin up to a few hours earlier. The stratus is expected to gradually form breaks and retreat to the immediate coast by 18Z. It will likely be thickest and linger longest from Brookings to Gold Beach. Elsewhere, VFR conditions will continue through Sunday evening, although with cumulus buildups and a slight chance of thunderstorms expected Sunday afternoon and evening over the higher terrain east of the Coast Range to the Cascades. The highest probability of storms will be in eastern Douglas County into far northern Klamath County, roughly from Toketee Falls across Diamond Lake to Chemult. -DW && .MARINE...Updated 800 PM PDT Saturday 9 May 2020...Calmer conditions are expected through Sunday with light to moderate winds and seas. A pattern change is in the works starting Monday. A front will approach the waters with south winds increasing ahead of it. The models are a little slower compared to yesterday with the timing of the front. At the very least, Small Craft conditions are likely Monday afternoon into Tuesday afternoon and there is an increasing chance for Hazardous Seas from late Monday afternoon into Tuesday morning. Winds will gradually diminish Tuesday afternoon, but steep to possibly very steep seas will persist into Wednesday. More fronts will follow through the remainder of the week. -Petrucelli/DW && .PREV DISCUSSION... /Issued 257 PM PDT Sat May 9 2020/ DISCUSSION...With the exception of the coast where marine air has kept things cooler, high pressure is bringing another very warm to hot afternoon to the area with highs in the 80s and low 90s. Breezes late this afternoon/evening will die off after sunset and tonight will be tranquil. The upper high will move to the east tonight and low pressure offshore will gradually move eastward as well. Most areas will remain dry through Sunday and while it won't be quite as warm as today, it will still be warm for inland locations. Moisture and instability will increase in broad south to southwest flow ahead of the low Sunday afternoon. Models are consistent in showing an area of deep instability (~1500-2500 J/KG) from Douglas County over to the Cascades, and mainly north of Highway 140. Convection allowing models are showing some cells developing in that area, especially around or after 00z and lasting through most of the evening. We can't completely rule an isolated cell or two developing to the south and west of that area also, but that appears to be the focus areas for isolated to scattered thunderstorms Sunday evening. Bulk shear isn't off the charts, but is around 30kt, so there is some potential for a more organized cell or two that could produce hail and/or gusty winds. These cells should move northward into Lane County and diminish to showers with the loss of instability late in the evening/overnight. Big changes are then expected to start next week. The low offshore will continue to advance east-northeastward. Pressure gradients and 700 mb flow are both increasing in advance of the low and this should result in gusty winds Monday afternoon/evening for the Shasta Valley, Modoc County and the East Side. Right now, it looks like peak wind gusts in those areas will be around 45-50 mph, so a wind advisory appears likely. Gusty south winds could also reach the south end of the Rogue Valley with gusts of 30-35 mph. Since the flow will be more southerly with a slight negative tilt to the low offshore, we'll probably see some downsloping in the valleys west of the Cascades Monday/Monday night. Precipitation will likely move onshore into the SW coast and also into western/southern Siskiyou County, but eastward advancement will be impeded due to the downslope. Lowering heights and increased cloud cover though will result in a cool down by around 10-15 degrees for most areas with temperatures down closer to normal. Tuesday-Thursday will be cool and unsettled. The low will move to a position off the WA/OR coastline Tuesday and Wednesday and then eventually move onshore Thursday. Several impulses will move through the area during this time frame in west-southwesterly onshore flow with many opportunities for rainfall. Right now, given the current state of drought across the area, any rainfall will be welcome. Overall, expect high temperatures mostly in the 50s and 60s. Some showers could linger Friday, but there should be a break between systems as a short wave ridge moves through, especially Friday night into Saturday. Models, however, are showing another potentially wetter system moving in on Sunday. -Spilde FIRE WEATHER...Updated 230 PM PDT Saturday, May 9, 2020...Weak onshore flow will result in better overnight recoveries near and along the coast tonight. Further inland, overnight recoveries will also be better than last night. There good agreement an upper low will form at the base of a much larger upper low currently centered near 47N/150W and move towards the area Sunday. It will still be offshore near 38N/135W Sunday afternoon, but a south to southwest flow will be ahead of it. Mid level moisture and instability are expected to increase during the day Sunday leading to at least a slight chance of thunderstorms late Sunday afternoon into late Sunday evening. The general consensus put the greatest instability from about highway 140 north along the Cascades, eastern Douglas, and northwest Klamath County. Models soundings show PWATS between 0.50 and 0.75 of an inch late Sunday afternoon and approaching close to an inch Sunday evening. Therefore there's a good chance any thunderstorms will be rain producers with gusty winds and hail possible. It's possible storms could linger Sunday night, but it should all end just before or around midnight. With that said, isolated storms cannot be ruled out for portions of the westside including portions of fire zones 616, eastern 620, most of 622, and northwest 624. The aforementioned upper low will move closer to the Oregon coast Monday and it could become negatively tilted. Clouds and moisture will be more abundant, so we could see showers over most of the area. Right now the models put the greatest instability just north of our area. However still could not rule out isolated storms possible for the northern Cascades. Cool and unsettled weather continues Tuesday through Thursday with showers over the entire area and a slight chance of afternoon and evening thunderstorms away from the coast. -Petrucelli && .MFR WATCHES/WARNINGS/ADVISORIES... OR...None. CA...None. Pacific Coastal Waters...None. MNF/MAS/DW
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 2:36 AM PDT | Small Craft Advisory | MFR | 4 days | |
| May 10, 2:36 AM PDT | Hazardous Seas Watch | MFR | 12 hr | |
| May 10, 2:32 PM PDT | Small Craft Advisory | MFR | 12 hr | |
| May 10, 2:32 PM PDT | Hazardous Seas Warning | MFR | 44 hr |
Nearby
Wind Advisories in California, 2020Wind Advisories in Oregon, 2020Every wind advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.